Stability of abstract differential equations at constantly acting disturbances

Jaroslav Barták

Časopis pro pěstování matematiky (1985)

  • Volume: 110, Issue: 2, page 145-157
  • ISSN: 0528-2195

How to cite

top

Barták, Jaroslav. "Stability of abstract differential equations at constantly acting disturbances." Časopis pro pěstování matematiky 110.2 (1985): 145-157. <http://eudml.org/doc/19426>.

@article{Barták1985,
author = {Barták, Jaroslav},
journal = {Časopis pro pěstování matematiky},
keywords = {constantly acting disturbances},
language = {eng},
number = {2},
pages = {145-157},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Stability of abstract differential equations at constantly acting disturbances},
url = {http://eudml.org/doc/19426},
volume = {110},
year = {1985},
}

TY - JOUR
AU - Barták, Jaroslav
TI - Stability of abstract differential equations at constantly acting disturbances
JO - Časopis pro pěstování matematiky
PY - 1985
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 110
IS - 2
SP - 145
EP - 157
LA - eng
KW - constantly acting disturbances
UR - http://eudml.org/doc/19426
ER -

References

top
  1. J Barták, Stability and correctness of abstract differential equations in Hilbert spaces, Czechoslovak Math. J. 28 (103) (1978), 548-593. (1978) Zbl0409.34057MR0499545
  2. J. Barták, Stability of abstract differential equations with the right-hand side smooth in the time variable, Czechoslovak Math. J. 31 (106) (1981), 171-193. (1981) Zbl0489.34066MR0611073
  3. J. Barták, Stability at constantly acting disturbances of abstract differential equations with the right-hand sides smooth in the time variable, Czechoslovak Math. J. 31 (106) (1981), 404-412. (1981) Zbl0489.34066MR0626914
  4. J. Barták, Several examples concerning stability at constantly acting disturbances, Preprint. Mathematical Institute in Prague, Prague, March 1979. (1979) 
  5. A. H. Филатов, Методы усреднения в дифференциальных и интегродифференциальных уравнениях, Издательство "ФAH" Узбекской ССР, Taшкент 1971. (1971) Zbl1168.35423
  6. И. Г. Малкин, Teopия устойчивости движения, ГИТТЛ, Mocквa - Ленинград 1952. (1952) 
  7. J. Neustupa, The uniform exponential stability and the uniform stability at constantly acting disturbances of a periodic solution of a wave equation, Czechoslovak Math. J. 26 (101) (1976), 388-410. (1976) Zbl0346.35012MR0435565
  8. J. Neustupa, A contribution to the theory of stability of differential equations in Banach space, Czechoslovak Math. J. 29 (104) (1979), 27-52. (1979) Zbl0441.34044MR0518138

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.